# SDR DALA1236043730

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 32,162 hours, 17,472 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV 12 SCHEDULE MAINTENANCE, MAINTENANCE REPORTED WEAR DAMAGE ON THE HORIZONTAL STABILIZER CENTER SECTION FRONT SPAR FITTING ADJACENT TO THE LT LOWER AFT LUG.  REPAIRED PER ERA 493419-14.
